I got a tooth yanked and the dentist said it was pretty bad and I would have alot of pain which I am. He prescribed me the Vicodin but I have some Ibuprofen from a previous surgery I just had about 2 months ago. The vicodin isn't helping a whole lot so I need something more.
Wow, a doctor who doesn't know that Vicodin doesn't come in 500 or 750 mgs, it comes in 5 and 7.5? So taking on and a half would make 7.5, not 750. Yeah, you're a doctor and I'm the queen of England. You don't even use proper grammar. What another answerer said is correct, there is a medication out there called Vicoprophen that combines the two, so yes, it is safe to take.
yes you can
This is a question worth phoning to your dentist or the pharmacy that filled the Rx.I wouldn't combine prescription drugs on the say-so of online strangers.
There is a drug called Vicoprofen that contains Vicoden combined with ibuprofen, so this combination is apparently OK. I know that for acute pain, Vicoden can also be combined with Alleve without causing any risks, because a doctor directed me to take both after receiving surgery.
don't mix prescription drugs with over the counter pain medication. Please consult your physician.
you sure can, but accept the concecuences
Working in a pharmacy helped me realize that many medications have two drugs in them to make up one Medication. Hope that makes sense. If you were only given vicodin then it will be okay to combine it with IBU but start out with only 400 or 600mg to see how your body reacts. The vicodin itself will make you tired. Most doctors now a days will prescribe a medication with IBU or acetaminophen (Tylenol) in it because one helps with pain and one with inflammation. I don't know how old you are but make sure to stay away from alcohol when using vicodin because it has an adverse effect where the alcohol increase the intensity of the vicodin but it also can be to much for your heart.
Well first of all vicodin is not a drug to mess with or over do. It can be addictive and be like cigarettes. I am a doctor and don't perscribe Vicodin unless it's absolutly nessicory. But as for your question goes NO Don't even think about taking both! You can pass out and damage inturnal organs. Your stomacgh will bubble and expand and your pain will increace. Please Don't listen to them other Idiots That have no clue about anything to do with medicine or medical issues. If the pain is unbearable then take 1 and a half pills so it's 750 mg. Ibuprofen is not going to help anything. Hope you feel better!